Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discomfort in the lower abdomen after a colonoscopy?

I ve recently had a colonoscopy and EGD , all was ok, some lower abdominal gnawing sensation on and off of for 1 month. I take Prontonix for GERD, now I m experiencing light colored stools ? Had diarrhea x 1 today. Should I be concerned ? Just moved and I am in the process of registering with a new family practice. Carol K.
Mon, 30 Jan 2017
Report Abuse
General & Family Physician 's  Response
Similar symptoms are not uncommon and are experienced mostly by patients undergoing endoscopy or colonoscopy.It takes some time to eliminate these symptoms completely.Protonix can be continued for GERD.Afyer a single episode of diarrhea, you should not get worried.Symptomatic and supportive treatment is advised in such cases.You does not seem to have a pathology and nor experiencing specific symptoms of a serious illness.Therefore i can advise you to continue with Protonix and give these minor symptoms some time to fade away.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

thanks. i had a colonoscopy on thursday, and now my lower right abdomen is very uncomfortable, and i ve not had a bowel movement since the prep for...